Suboptimal feedback controls for a class of nonlinear systems using spline interpolation

V. Rehbock, K.L. Teo, Leslie Jennings

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)223-236
    JournalDiscrete and Continuous Dynamical Systems Series A
    Volume1
    Issue number2
    Publication statusPublished - 1995

    Cite this

    @article{71a73074c66c461985d10bc0bd37fb21,
    title = "Suboptimal feedback controls for a class of nonlinear systems using spline interpolation",
    author = "V. Rehbock and K.L. Teo and Leslie Jennings",
    year = "1995",
    language = "English",
    volume = "1",
    pages = "223--236",
    journal = "DISCRETE & CONTINUOUS DYNAMICAL SYSTEMS. SERIES A",
    issn = "1078-0947",
    publisher = "Southwest Missouri State University",
    number = "2",

    }

    Suboptimal feedback controls for a class of nonlinear systems using spline interpolation. / Rehbock, V.; Teo, K.L.; Jennings, Leslie.

    In: Discrete and Continuous Dynamical Systems Series A, Vol. 1, No. 2, 1995, p. 223-236.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Suboptimal feedback controls for a class of nonlinear systems using spline interpolation

    AU - Rehbock, V.

    AU - Teo, K.L.

    AU - Jennings, Leslie

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 1

    SP - 223

    EP - 236

    JO - DISCRETE & CONTINUOUS DYNAMICAL SYSTEMS. SERIES A

    JF - DISCRETE & CONTINUOUS DYNAMICAL SYSTEMS. SERIES A

    SN - 1078-0947

    IS - 2

    ER -